Doctor insights on:
Can You Get A Cortisone Shot In The Ankle
Have a ganglion foot cyst. Dr said it may get better on its own within a month. If not get cortisone shot. Do you agree with treatment plan?
1/4/16Ankle tendonitis. Still suffering slight swelling at ankle and ache. Recheck on 2/17. What can be done? Cortisone shot?What about the swelling?
I have had a partial tear in my ankle ligament for a year. Would the cortisone shot help in recovery? Should I be working a desk duty job while I jure
Ankle injury: Steroid injections are co train fixated on this setting. Podiatrists love to do this but there is copious Orthopaedic literature contraindicating this. If this is painful, causing instability or dysfunction then I would try a course of immobilization. Ultimately it may require a repair, reconstruction or simple debridement. ...Read more
Can you have inflammation from ankle tendonitis drained if doesn't go down? Had cortisone shot 4 days ago. Xray no break. Rice 4wk. Want swelling gone
Draining fluids: from a joint for therapeutic reasons is not a common place practice. Any time you access a joint with a needle, there is potential for introducing infecting agents into the joint, which is a very serious condition. If the joint has reasons for inflammation, then draining it will only create more space for it to fill back up with the same stuff, unless you successfully treat the underlying disease ...Read more
I received a cortisone shot 4 days ago in my nervE sprained my ankle and he said tarsal tunnel is it normal to have my foot up to my knee to be cold?
Can you specify: Where you received the cortisone shot?.....was that given by the ankle? In the region of the tarsal tunnel? The coldness you are feeling up to your knee may possibly be neuropathy caused by a radiculopathy. I would suggest an Emg/NCV study to rule out a "double crush syndrome" it's possible you have both a tarsal tunnel and a radiculopathy. I don't think your coldness is related to shot. ...Read moreSee 1 more doctor answer
Aspiration/cortisone shot 5 days ago for effusion or ganglion in ankle joint. Now have a lump near injection site, and ankle aches. What could this be?
Return of ganglion: Often ganglion cysts can be aspirated and return. Ganglions are leakage of joint or tendon fluid that the body walls off (therefore your cyst). Even with aspiration, there is a chance that the cyst can fill up again. Also you can still have post injection pain to the site but we should also watch for redness which can in rare cases be a post-injection infection ...Read more
I had a cortisone shot yesterday and my foot still feels weird. How long is this sensation supposed to last?
- Talk to a doctor live online for free
- What lab tests do they do if they think you have hypothyroidism?
- How to deal effectively with stress in teenagers?
- White blood cell info
- Ask a doctor a question free online
- American kenpo karate
- Buddhist nun
- Talk to a podiatrist online for free